# SDR GTIA2017026201995

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 21,506 hours, 9,980 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Disconnected
- Location: Slide Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER CHECK SLIDE PRESSURE MESSAGE ILLUMINTED ON FAP FOR OVERWING AFT RIGHT SLIDE.  SLIDE BOTTLE PRESSURE INDICATION.   SECURED RT OVERWING SLIDE INFLATION RESERVOIR BOTTLE INDICATION CONNECTOR PLUG 7556VC-A IAW AMM 25-62-46. OPS CHECKED GOOD.  NO DEFECTS NOTED.   ACFT OK FOR SERVICE.
